Главная Текущий год Архив Инструкции авторам Submission Login Контакты
International Journal for Uncertainty Quantification

Импакт фактор: 1.000

Бесплатный онлайн-доступ

ISSN Print: 2152-5080
ISSN Online: 2152-5099

Архив

Том 4, 2014 / Выпуск 1

DOI: 10.1615/Int.J.UncertaintyQuantification.v4.i1

Table of Contents:

A MATHEMATICAL AND COMPUTATIONAL FRAMEWORK FOR MULTIFIDELITY DESIGN AND ANALYSIS WITH COMPUTER MODELS
1-20 страниц
DOI: 10.1615/Int.J.UncertaintyQuantification.2013004121
UNCERTAINTIES ASSESSMENT IN GLOBAL SENSITIVITY INDICES ESTIMATION FROM METAMODELS
21-36 страниц
DOI: 10.1615/Int.J.UncertaintyQuantification.2012004291
A HYBRID GENERALIZED POLYNOMIAL CHAOS METHOD FOR STOCHASTIC DYNAMICAL SYSTEMS
37-61 страниц
DOI: 10.1615/Int.J.UncertaintyQuantification.2012004727
DIMENSIONALITY REDUCTION FOR COMPLEX MODELS VIA BAYESIAN COMPRESSIVE SENSING
63-93 страниц
DOI: 10.1615/Int.J.UncertaintyQuantification.2013006821
Begell house Digital Library - Whole Library in One Click